# SDR F3LA2022120700159

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08913
- Aircraft time: 11,401 hours, 5,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX819914
- Condition: Leaking
- Location: Hyd Edp
- Part time: 1,140,212 hours, 5,167 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES NOTED, FUMES CHECK LIST FOLLOWED.  REMOVED AND REPLACED THE NR 2 ENG HYD PUMP IAW AMM 29-13-51-000-809-A/400-809-A USING T/W F9TAB1092C AND T/W F9TAB5836C. NO FUMES OR ODORS NOTED AT THIS TIME IAW TSM 05-50-00-810-831-A. OPS CHECK GOOD.  ACFT OK TO CONTINUE.
